# SDR ASOA201709075104

- Difficulty date: September 7, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N22909
- Make and model: Emb EMB-145LR
- Aircraft serial: 145459
- Aircraft time: 35,943 hours, 29,011 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A SPURIOUS LAVATORY SMOKE MESSAGE DURING CLIMBOUT.  MX PERFORMED INSPECTION AND OPERATIONAL CHECK OF LAVATORY SMOKE DETECTOR SYSTEM. NO FAULTS NOTED.  OPS CHECKED GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
